# SDR ASAA9940092

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L-2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 88 - L-2 DOOR DIFFICULT TO OPEN AND CLOSE, MAKES METAL GRINDING NOISE.  LUBED DOOR ARMS AND ROLLER TRACKS, AND DOOR OPERATED NORMALLY.  (M)
